# SDR DALA2022081105477

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767
- Aircraft serial: 29700
- Aircraft time: 85,195 hours, 16,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FOUND ON SERVICE CHECK - EMER LIGHTS DO NOT ILLUM IN LLCR. CORRECTIVE ACTION: REPLACED LLCR'S EMER LIGHTS BATTERY (P/N 55-1988-1)AND POWER SUPPLY. EMER LIGHTS NOW TEST GOOD. (9150808)
